# SDR CHQA200900151

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 22,072 hours, 18,098 cycles
- Engine: Allsn AE3007A
- Engine time: 17,809 hours, 13,802 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pressure Switch
- Part number: 214C40183
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROX 8,000FT, THE CREW RECEIVED AN OXY LO PRESS EICAS MESSAGE.  THE CREW O2 INDICATED ZERO PSI ON THE MFD.  THE ACFT LEVELED AT 10,000 FT AND IT WAS DECIDED TO RETURN TO DEPARTURE.  THE CREW OXYGEN SYS WAS PLACED ON MEL AND THE ACFT DEPARTED WITHOUT INCIDENT.  CREW OXYGEN SYSTEM MEL WAS CLEARED BY REPLACING THE OXYGEN ALTITUDE SENSING SWITCH IAW AMM 35-20-03 AND THE SYSTEM OPS CHECKED GOOD.
